# SDR AALA2020070429012

- Difficulty date: July 1, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 51,697 hours, 32,647 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 336000053
- Part serial: 78788D1
- Condition: Discharged
- Location: Apu Bay
- Part time: 22,696 hours, 9,358 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - APU AGENT DISCHARGE ILLUMINATED.  REMOVED DISCHARGED APU FIRE BOTTLE EXTINGUISHER WITH BLOWN-UP CARTRIDGE.  SUPPLEMENTAL REPORT: INSTALLED SERVICEABLE APU FIRE BOTTLE PER AMM 26-22-41, OPERATIONAL CHECK GOOD. (CLOSED)
